Periodical (Journal)

ISSN  :   1726-037X ( Print )   |   2169-0057 ( Online )   Active

Aim & Scope
The Journal of Dynamical Systems and Geometric Theories (JDSGT) is a world leading journal publishing high quality, rigorously peer-reviewed original research on dynamical systems and geometry, including the interactions between these two subjects and interdisciplinary research with other branches of knowledge. Topics published by the Journal include but are not limited to: Random dynamical systems; Geometry and physics; Dynamical systems with hyperbolic behaviour; Real and complex geometry; Ergodic theory; Distance geometry; Topological dynamics; Global differential geometry; Infinite-dimensional Hamiltonian systems; Symplectic geometry, contact geometry. [1]

Go to Website

2022 - VOLUME 20, ISSUE 2
7 RESULTS in 12 msec